| Catalog Number |
109142 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
02/04/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
(b)(4) - the dentist reported that 9 months after the dental implant was installed in intraoral region #8, it was verified its loss of osseointegration.Thirty ncm of primary stability was achieved and immediate load was not performed.The patient presented insufficient bone quality/ quantity (bone type iii) and fenestration occurred during surgery.